◈ 수학자
◈ 국내외수학과
◈ 수학연구소
◈ Math Job
◈ 정보제공자
◈ 저명수학자
◈ 수학상
홈 > 수학계사람들 > 국내수학자
   김양곤 (Kim, YangGon 교수) 전북대학교 자연과학대학 수학과
Total: 32
  • Hypo Lie algebras and their representations J. Algebra Discrete Struct. (2010), Vol 8Pages 1-5 

  • Simple modules over certain Lie algebras. (Koh, S. H.; Jeon, H. S.) J. Algebra Discrete Struct. (2008), Vol 6Pages 83-87 

  • Errata: "Factor modules of a Chevalley Lie algebra module'' [MR2428228] (Koh, S. H.; Jeon, H. S.) J. Algebra Discrete Struct. (2008), Vol 6Pages 117 

  • Factor modules of a Chevalley Lie algebra module (Koh, S. H.; Jeon, H. S.) J. Algebra Discrete Struct. (2008), Vol 6Pages 31-36 

  • Some study on Jacobson's density theorem and its application (Jeon, H. S.) J. Appl. Algebra Discrete Struct. (2007), Vol 5Pages 127-131 

  • Some study on Jacobson's density theorem and its application. (Jeon, HyunSook) J. Appl. Algebra Discrete Struct. (2007), Vol 5Pages 59-69 

  • Irreducible modules over the $Esb 6$-type Lie algebra. Honam Math. J. (2007), Vol 29Pages 269-277 

  • Pragmatic algebra. (Ki-Bong Nam, Seul Hee Choi, Bennette R. Harris, Sapna Jain, Kar-Ping Shum) SAS International Publications (2006), Pages 198 

  • Some study of Lee's basis and Park's Lie algebra. (Kim, Cheol; Koh, S. H.) Pragmatic algebra (2006), Pages 21-38 

  • A remark on Lie algebra and its module theory. (Wang, Shuan-Hong; Koh, SeokHyun; Kim, Cheol) J. Appl. Algebra Discrete Struct. (2005), Vol 3Pages 55-64 

  • Advances in algebra towards millennium problems. (2005), Pages 216 

  • Weyl-type non-associative algebras. I. Advances in algebra towards millennium problems (Nam, Ki-Bong; Wang, Moon-Ok) SAS Int. Publ., Delhi (2005), Pages 147-155 

  • Explicit universal proof of ${rm P}not={rm NP}$. Advances in algebra towards millennium problems ( Nam, Ki-Bong; Wang, S. H.) SAS Int. Publ., Delhi (2005), Pages 1-58 

  • Existence of an improvable but true proposition. (Koh, SeokHyun; Yoo, H. S.; Won, S. Y.) J. Appl. Algebra Discrete Struct. (2005), Vol 3Pages 111-115 

  • Linear algebra, Lie algebra and their applications to $P$ versus $NP$. (Nam, Ki-Bong; Wang, S. H.) J. Appl. Algebra Discrete Struct. (2004), Vol 2Pages 1-26 

  • Quasitriangular structures for a class of Hopf algebras of dimension $psp 6$. (Wang, Shuan-hong) Comm. Algebra (2004), Vol 32Pages 1401-1423 

  • Handy criteria for simplicity theorem. ( Koh, Seokhyun; Lee, Jongsook)  Honam Math. J. (2000), Vol 22Pages 17-20 

  • Subregular points for some cases of Lie algebras. (So, K. H.; Jeong, J. W.; Park, D. Y.; Choi, S. H.) Honam Math. J. (1999), Vol 21Pages 75-95 

  • Some remarks on four kinds of points associated to Lie algebras. (So, K. H.; Seo, G. S.; Park, D. Y.; Choi, S. H.)  Honam Math. J. (1998), Vol 20Pages 31-43 

  • On subregular points for some cases of Lie algebra. (So, K. H.; Seo, G. S.; Park, D. Y.; Choi, S. H.) Honam Math. J. (1997), Vol 19Pages 21-27 

  • Some application of a new lemma. (Koh, S. H.; Park, D. S.) Honam Math. J. (1996), Vol 18Pages 1-4 

  • Levi components and their cuspidal representations. (Koh, Seok-Hyun; Park, Dae-Shik)  Bull. Honam Math. Soc. (1996), Vol 13Pages 25-30 

  • Some subregular germs for $p$-adic ${rm Sp}sb 4(F)$. (So, Kwangho) Internat. J. Math. Math. Sci. (1995), Vol 18Pages 37-47 

  • Some decomposition of modular ${rm sp}sb 4(F)$-modules using dimension formula. (Seo, G.-S.; Won, S. Y.) Bull. Korean Math. Soc. (1995), Vol 32Pages 191-200 

  • Zassenhaus' suggestion of some new definition in modular Lie algebra theory. (Koh, Seokhyun; Park, Daeshik) Number theory, geometry and related topics (1995), Pages 109-115 

  • Haar measures of some specific sets arising from the elliptic tori.  Bull. Korean Math. Soc. (1993), Vol 30Pages 79-82 

  • An example of subregular germs for $4times 4$ symplectic groups. Honam Math. J. (1993), Vol 15Pages 47-53 

  • On whole regular germs for $p$-adic $Ssb {psb 4}(F)$. J. Korean Math. Soc. (1991), Vol 28Pages 207-213 

  • Some subregular germs for the $p$-adic ${rm Sp}sb 4(F)$. Contemp. Math. (1991), Vol 184Pages 433-444 

  • Regular germs for $p$-adic ${rm Sp}(4)$. Canad. J. Math. (1989), Vol 41Pages 626-641 

  • A note on Lie algebras $L(K)$ and $Lsb v(K)$. (Kwak, Hyochul) Collection of papers dedicated to Prof. Jong Geun Park on his sixtieth birthday (Korean) (1989), Pages 157-165 

  • Uniqueness of an Albanese variety. (Park, Jungsu) Collection of papers dedicated to Prof. Jong Geun Park on his sixtieth birthday (Korean) (1989), Pages 189-191 

 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드